# SDR NACA2024101000001

- Difficulty date: October 10, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,583 hours, 18,439 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G340116
- Part serial: 383
- Condition: Failed
- Location: Hf Comms
- Part time: 186 hours, 38 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HF FREQ SELECT PANEL DISPLAY INOP. REPLACED RH HF FREQ SELECT PANEL IAW AMM
